Полная запись метаданных
Поле DC | Значение | Язык |
---|---|---|
dc.contributor.author | Mirotin, A.R. | - |
dc.date.accessioned | 2022-05-30T10:24:34Z | - |
dc.date.available | 2022-05-30T10:24:34Z | - |
dc.date.issued | 2017 | - |
dc.identifier.citation | Mirotin, A.R. On the general form of linear functionals on the Hardy spaces H¹ over compact Abelian groups and some of its applications / A.R. Mirotin // Indagationes Mathematicae. - 2017. - Vol. 28. - №2. - P. 451-462. | ru |
dc.identifier.uri | http://elib.gsu.by/jspui/handle/123456789/41072 | - |
dc.description.abstract | The celebrated Fefferman’s theorems on the general form of linear functionals on the Hardy space H¹ over the circle group are generalized to the case of an arbitrary compact Abelian group with totally ordered dual. Several corollaries that can be applied to multiple lacunary Fourier series and atomic theory on the two dimensional torus are obtained. | ru |
dc.language.iso | Английский | ru |
dc.subject | Bounded mean oscillation | ru |
dc.subject | Dual space | ru |
dc.subject | Lacunary series | ru |
dc.subject | Totally ordered Abelian group | ru |
dc.subject | Hankel operator | ru |
dc.subject | Atom | ru |
dc.title | On the general form of linear functionals on the Hardy spaces H¹ over compact Abelian groups and some of its applications | ru |
dc.type | Article | ru |
dc.number | 2 | ru |
dc.volume | 28 | ru |
Располагается в коллекциях: | Статьи |
Файлы этого ресурса:
Файл | Описание | Размер | Формат | |
---|---|---|---|---|
On_the_general_formn.pdf | 278.3 kB | Adobe PDF | Просмотреть/Открыть |
Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.